# SDR MALA040590

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 18,898 hours, 20,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 1317
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY POWER SUPPLY P/N 3301-51, S/N 1317 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31 AND UNIT PASSES CMM TESTS.  A/C RETURNED TO SERVICE 9/15/04.
